Laxative effect of Chaos
- 03-16-2007, 06:33 PM
Laxative effect of Chaos
First off I'll state that I love chaos, it's the best pre-workout energizing product that I've used, as I start feeling effects within 5-10 minutes of taking the product. The fact that it contains a nice mix of volumizers puts it over the top. I do however have one effect from Chaos, while not an issue per se, ensures that I keep close to a washroom.
Chaos has a pronounced laxative effect on me, even at half dose size. Typically within 10-15 minutes of drinking the product I have an urgent need to evacuate my bowels. The consistency isn't any different from normal, just the speed at which it occurs. It's even led me to coin the term "chaos dump" to describe the phenomenon.
Is there any one ingredient in Chaos that is likely to cause this effect, or is it likely a combination of the ingredients doing this? It doesn't bother me, if anything it's a great means to ensure the digestive system keeps flowing. Has anyone else noted a similar effect from Chaos?
- 03-16-2007, 06:40 PM
Hmm...I do believe that's the first that I've heard of this. Are you eating anything else in particular before your workouts?RcB Since 09-06-2011 20:55 EST, Post 49
- 03-16-2007, 06:56 PM
Typical pre-workout meal is as follows:
1 cup egg whites, 1 whole egg
1 slice non-fat cheese
1 cup green beans, 6 almonds
1 medium size grapefruit
I eat this meal about 1 hour before taking my chaos. The grapefruit is likely affecting intensity of the stimulant effects of chaos, but I don't know if nothing in that meal causes any digestive issues away from Chaos.
03-16-2007, 07:10 PM
I wouldn't think so. Have you recently started taking in more whey or fiber than you previously did...basically, has anything changed since before you started experiencing...the Chaos Dump, lol?
RcB Since 09-06-2011 20:55 EST, Post 49
03-16-2007, 07:14 PM
Nothing dietary has changed. I've been eating the same type of diet for many months, and can guarantee that it's the chaos that causes this effect.
03-16-2007, 07:50 PM
How much caffeine or overall stims do you use or are use to taking? Stimulants in general can cause an increase in BM, may be your problem right there.
~ Nothing can kill the Grimace!!
03-16-2007, 08:23 PM
GREAT to hear you really like the Chaos, thank you for the props.
I agree if it is anything perhaps the stimulants. I have heard the same about Super Pump 250 or whatever the Gaspari product name is.
03-16-2007, 08:31 PM
03-16-2007, 08:33 PM
I have experienced the same thing with fizogens ..... N.O. somethin or other dotn remember casue i quit taking it due to the fact all the stims in it sentt me mid w/o to tha pooper EVERYTIME so out the window that went (actually got full money refunded)
03-16-2007, 10:14 PM
A few years ago I was taking Dymatize's Expand and if I took any creatine around the time i drank it (it had CEE in it) I would run into the same problem. 10-15 minutes I'd be running to the bathroom.
03-16-2007, 10:19 PM
I've taken products like Xpand, No-xplode, and others, but this is the first one that's created this effect. Perhaps the combination of the potent stimulants, cee and arginine cause the bathroom trip. I've taken a ton of potent stimulants over the year, some legal and some not so legal, and never had this effect from anything else. Thankfully I workout at home, so it is never really an issue.
Similar Forum Threads
- By YellowJacket in forum AnabolicsReplies: 0Last Post: 03-02-2003, 07:51 PM
- By q-tip in forum AnabolicsReplies: 8Last Post: 02-03-2003, 07:24 PM
- By ironviking in forum Cycle InfoReplies: 13Last Post: 02-03-2003, 05:55 PM
- By windwords7 in forum Weight LossReplies: 5Last Post: 12-23-2002, 11:13 AM
- By hamper19 in forum SupplementsReplies: 5Last Post: 11-05-2002, 09:21 PM